A Method ro Prove Existence of Solutions for Nonlinear ODE on Essentially Bounded Functional Space

Yuchi Kanzawa, Oishi Oishi, S. S.

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)243-246
JournalProc. 2002 International Symposium on Nonlinear Theory and its Applications
Publication statusPublished - 2002 Oct 6

Cite this

@article{6e75675598b640c48e5b624734ab1320,
title = "A Method ro Prove Existence of Solutions for Nonlinear ODE on Essentially Bounded Functional Space",
author = "Yuchi Kanzawa and Oishi Oishi and S. S.",
year = "2002",
month = "10",
day = "6",
language = "English",
pages = "243--246",
journal = "Proc. 2002 International Symposium on Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - A Method ro Prove Existence of Solutions for Nonlinear ODE on Essentially Bounded Functional Space

AU - Kanzawa, Yuchi

AU - Oishi, Oishi

AU - S., S.

PY - 2002/10/6

Y1 - 2002/10/6

M3 - Article

SP - 243

EP - 246

JO - Proc. 2002 International Symposium on Nonlinear Theory and its Applications

JF - Proc. 2002 International Symposium on Nonlinear Theory and its Applications

ER -